Journal article icon

Journal article

Perfect simulation involving functionals of a Dirichlet process

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1198/106186002760180527

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics, Clinical Medicine
Role:
Author
Journal:
JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS
Volume:
11
Issue:
2
Pages:
306-310
Publication date:
2002-06-05
DOI:
EISSN:
1537-2715
ISSN:
1061-8600
URN:
uuid:411ffa0d-82c0-4ebe-b09d-e7535df22ba2
Source identifiers:
104767
Local pid:
pubs:104767
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP